Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2015 | Journal Article | LibreCat-ID: 17658
Bandwidth allocation in cellular networks with multiple interferences
R. Bar-Yehuda, G. Polevoy, D. Rawitz, Discrete Applied Mathematics 194 (2015) 23–36.
LibreCat | DOI
 

2006 | Journal Article | LibreCat-ID: 23881
A combinatorial algorithm for weighted stable sets in bipartite graphs
U. Faigle, G. Frahling, Discrete Applied Mathematics (2006) 1380–1391.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 19815
Resolution remains hard under equivalence
H. Kleine Büning, T. Lettmann, Discrete Applied Mathematics (1999) 139–148.
LibreCat | DOI
 

Filters and Search Terms

issn=0166-218X

Search

Filter Publications

Display / Sort

Export / Embed